# SDR CALA9601275

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Damper
- Part number: 65447713
- Condition: Failed
- Location: Rt  Mlg
- Part time: 29,472 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT BEGAN TO BOUNCE UP AND DOWN SOON AFTER LANDING.  THE BOUNCING STOPPED AFTER THE AIRCRAFT SLOWED TO 100 KNOTS, BUT THEN PULLED TO THE LEFT.  THE AIRCRAFT WAS STOPPED AND TAXIED OFF THE RUNWAY.  MAINTENANCE FOUND THE RT MLG SHIMMY DAMPER HAD FAILED (BENT) AND THE RT MLG LOWER TORSION LINK WAS SHEARED.  THE RT MLG CENTER AND INNER DOORS SUSTAINED DAMAGE FROM THE FAILURE.  THE RT MLG SHIMMY DAMPER AND LOWER TORSION LINK WERE REMOVED AND REPLACED.  THE RT MLG UPPER TORSION LINK WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  BOTH THE RT MLG CENTER AND INNER DOORS WERE REMOVED AND REPLACED.  IN ADDITION, BOTH RT MLG TIRES AND BRAKES WERE REMOVED AND REPLACED.  A SIDE LOAD INSPECTION WAS COMPLIED WI
